May 1, 2012
my doctor also just switched my treatment to Viraday. it s been 5 days i feel tired and lazy. my body bones hurts like someone was beating me.
Dear doctor just need to know what are the Symptoms to stop viraday?? thank you
| Response from Dr. Henry
It is rare for a person to develop severe bone pains due to Viraday (Atripla in US) soon after starting. Feeling tired and lazy could be a side effect from the efavirenz--those symptoms usually diminish after 2-4 weeks. Before stopping I would discuss with your HIV doc-stopping meds can have serious clinical consequences (including development of resistance) for some patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps On Penis Sign Of HIV Infection
- AIDS Risk Blowjob From A Prostitute
- Dry Cough After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- Pain In Penis After Anal Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.